# SDR VJ0900247

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 5924053015
- Condition: Corroded
- Location: Lav Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND DUST/PARTICLES EMANATING FROM UNDER I/B WAS OF FWD LAV AFT OF DOOR CORROSION LEVEL 2.  REPLACED CORROSION BRACKET UNDER I/B WALL OF FWD LAV, AFT DOR AND ASSEMBLED COMPONENTS IAW DC-9 MM 25-42-1.
